# SDR AT9900265

- Difficulty date: March 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N818AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47320
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FLOOR SUPPORT Z ANGLE ON TOP OF FLOORBEAM CRACKED AND CORRODED AT BS 965 LBL 24 TO RBL 24.  REMOVED AND REPLACED TWO FLOOR SUPPORT Z ANGLES IAW DC9 SRM 51-10-4, 51-10-3, 51-10-2, 53-11-3 FIG 11 AND 51-30-2.
